Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 106, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 21, 2011, 2:56 PM CDT for Hempstead County, Howard County, Arkansas. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2011, 2:56 PM CDT (19:56 UTC)
- Expired
- Apr 21, 2011, 3:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Hempstead County, AR, Howard County, AR
The radar
The Western Arkansas radar (KSRX), 159 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 3:00 PM CDT | HAIL 1.75 | 8 Nw Ozan, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 7.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 518 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 296 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
078
WUUS54 KSHV 211956
SVRSHV
ARC057-061-212030-
/O.NEW.KSHV.SV.W.0106.110421T1956Z-110421T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
256 PM CDT THU APR 21 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS...
SOUTHEASTERN HOWARD COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITY OF NASHVILLE...
* UNTIL 330 PM CDT
* AT 252 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NASHVILLE...AND MOVING NORTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MCCASKILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3400 9371 3400 9366 3397 9361 3397 9357
3396 9353 3379 9378 3392 9393 3402 9382
3401 9373
TIME...MOT...LOC 1955Z 227DEG 17KT 3392 9377
$$
092 follow-up statements
435
WWUS54 KSHV 212005
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
305 PM CDT THU APR 21 2011
ARC057-061-212030-
/O.CON.KSHV.SV.W.0106.000000T0000Z-110421T2030Z/
HEMPSTEAD AR-HOWARD AR-
305 PM CDT THU APR 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR HOWARD AND HEMPSTEAD COUNTIES...
AT 300 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 6 MILES EAST OF NASHVILLE...MOVING
NORTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MCCASKILL
LAT...LON 3400 9371 3400 9366 3397 9361 3397 9357
3396 9353 3379 9378 3392 9393 3402 9382
3401 9373
TIME...MOT...LOC 2005Z 227DEG 17KT 3395 9373
$$
09779
WWUS54 KSHV 212024
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
324 PM CDT THU APR 21 2011
ARC057-061-212033-
/O.EXP.KSHV.SV.W.0106.000000T0000Z-110421T2030Z/
HEMPSTEAD AR-HOWARD AR-
324 PM CDT THU APR 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR HOWARD AND HEMPSTEAD COUNTIES
WILL EXPIRE AT 330 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3400 9371 3400 9366 3397 9361 3397 9357
3396 9353 3379 9378 3392 9393 3402 9382
3401 9373
TIME...MOT...LOC 2023Z 227DEG 17KT 3401 9365
$$
09What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 12:54 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Apr 21, 12:54 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1254 PM CDT THU APR 21 2011 .DISCUSSION... QUICK UPDATE TO ADJUST TEMPS TO FAVOR CURRENT FRONTAL POSITION. /12/ && .PREV DISCUSSION... /ISSUED 938 AM CDT THU APR 21 2011/ DISCUSSION... FRONTAL BOUNDARY NOW LOCATED FROM JUST NORTH OF A NACOGDOCHES TX...TO NATCHITOCHES LA...TO NATCHEZ MS LINE. LARGE SCALE OVERRUNNING HAS ALLOWED FOR STRONG THUNDERSTORMS TO CONTINUE THROUGH MOST OF THE OVERNIGHT HOURS INTO THIS MORNING. LATEST MODEL RUNS SEEM TO BE IN AGREEMENT THAT A SERIES OF UPPER DISTURBANCES WILL MOVE ALONG THE WARM FRONT AS IT LIFTS N TODAY...LIKELY CONTINUING THE CONVECTIVE TREND. INSTABILITY/LAPSE RATES CONTINUE TO BE SUFFICIENT TO PRODUCE LARGE HAIL AND DOWNBURSTS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. HAVE UPDATED POPS TO COVER CURRENT AND FCST PRECIP TRENDS. ALSO UPDATED MAX TEMPS FOR TODAY TO LOWER IN THE N AND RAISE IN THE S. UPDATED PRODUCTS WILL BE OUT SHORTLY. /12/ AVIATION... SHOWER AND THUNDERSTORM ACTIVITY WIDESPREAD ACROSS SOUTHWEST ARKANSAS INTO NORTH CENTRAL LOUISIANA. THIS WAS BRINGING PERIODS OF IFR FLIGHT CONDITIONS AS WELL AS GUSTY NORTHEAST WINDS AND EXTREME TURBULENCE. THE STORMS WILL SHIFT EAST AND NORTH OF THE REGION THIS AFTERNOON. OUTSIDE THE CONVECTIVE AREAS...WIDESPREAD IFR CIGS PERSISTED ACROSS EAST TEXAS INTO WESTERN LOUISIANA ALONG WITH PATCHY IFR VSBYS IN FOG AND DRIZZLE. THESE CIGS SHOULD LIFT THIS AFTERNOON. AFTER 21Z...MOST OF THE AREA SHOULD RETURN TO VFR WITH ONLY WIDELY SCATTERED CONVECTION EXPECTED. HOWEVER...AFTER 06Z TONIGHT EXPECT THE RETURN OF MVFR CIGS WITH PATCHY IFR CIGS AND VSBYS AS SOUTHERLY LOW LEVEL WINDS ADVECT MOISTURE INTO THE REGION. /14/ && .PRELIMINARY POINT TEMPS/POPS... SHV 80 68 89 68 89 / 50 10 20 10 10 MLU 75 66 90 67 89 / 60 10 10 10 10 DEQ 64 63 83 66 83 / 60 30 30 20 30 TXK 68 65 85 66 86 / 60 30 20 10 20 ELD 68 65 85 66 88 / 60 20 20 10 10 TYR 86 69 90 69 88 / 30 10 20 10 10 GGG 84 68 89 68 88 / 40 10 20 10 10 LFK 90 70 90 70 89 / 20 10 10 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 12/14
Hazardous weather outlook, Apr 21, 11:41 AM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1141 AM CDT THU APR 21 2011 LAZ017>020-022-TXZ152-153-165>167-221200- SABINE LA-NATCHITOCHES-WINN-GRANT-LA SALLE-NACOGDOCHES-SHELBY- ANGELINA-SAN AUGUSTINE-SABINE TX- 1141 AM CDT THU APR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY...AS A WARM FRONT MOVES NORTHWARD. ALTHOUGH THE STORMS ARE NOT EXPECTED TO REACH SEVERE LIMITS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THUNDERSTORMS WILL BECOME MORE ISOLATED IN NATURE THROUGH THE WEEKEND. HOWEVER...THUNDERSTORM ACTIVITY WILL ONCE AGAIN BECOME SIGNIFICANT BY AROUND TUESDAY...AS A STRONG STORM SYSTEM APPROACHES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. ARZ050-051-059>061-070>073-LAZ001>006-010>014-021-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>151-221200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-CALDWELL- MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR- MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- 1141 AM CDT THU APR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY...AS A SERIES OF UPPER LEVEL DISTURBANCES PASS ACROSS A NORTHWARD MOVING FRONTAL BOUNDARY. LARGE HAIL...DAMAGING WIND GUSTS...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP. SOME AREAS THAT HAVE RECEIVED SIGNIFICANT RAINFALL RECENTLY WILL BE AT RISK FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THUNDERSTORMS WILL BECOME MORE ISOLATED IN NATURE THROUGH THE WEEKEND. HOWEVER...THUNDERSTORM ACTIVITY WILL ONCE AGAIN BECOME SIGNIFICANT BY AROUND TUESDAY...AS A STRONG STORM SYSTEM APPROACHES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT. 12
In the hours before
Local storm report, Apr 21, 10:46 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1046 AM CDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD 5 ENE MCNAB 33.68N 93.76W
04/21/2011 HEMPSTEAD AR LAW ENFORCEMENT
WATER COMPROMISING BRIDGE ON HWY 195 S BETWEEN FULTON AND
CROSSROADS
&&
12Special weather statement, Apr 21, 10:49 AM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1049 AM CDT THU APR 21 2011
LAZ019-021-022-211630-
CALDWELL-LA SALLE-WINN-
1049 AM CDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1130 AM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTH CENTRAL LOUISIANA...
CALDWELL...WINN AND LA SALLE...
INCLUDING THE FOLLOWING LOCATIONS...
CLARKS...COLUMBIA AND GRAYSON...
AT 1046 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTHEAST OF COLUMBIA TO COLUMBIA TO 11 MILES WEST OF CLARKS...OR
ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF COLUMBIA TO COLUMBIA
TO 14 MILES WEST OF COLUMBIA...MOVING SOUTHEAST AT 25 MPH.
DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
09Special weather statement, Apr 21, 11:11 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1111 AM CDT THU APR 21 2011
ARZ072-073-LAZ003-004-006-211700-
CLAIBORNE-COLUMBIA-UNION-WEBSTER-
1111 AM CDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL NOON CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN SOUTH CENTRAL ARKANSAS...
UNION...
IN SOUTHWEST ARKANSAS...
COLUMBIA...
IN NORTHWEST LOUISIANA...
WEBSTER AND CLAIBORNE...
IN NORTH CENTRAL LOUISIANA...
UNION...
INCLUDING THE FOLLOWING LOCATIONS...
ATLANTA...EMERSON...JUNCTION CITY...MACEDONIA...WESSON...
HAYNESVILLE AND SHONGALOO...
AT 1107 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR HAYNESVILLE...OR 13 MILES
NORTHWEST OF HOMER...MOVING EAST AT 25 MPH.
DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
09Special weather statement, Apr 21, 1:46 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
146 PM CDT THU APR 21 2011
ARZ059-OKZ077-TXZ096-097-211930-
BOWIE-LITTLE RIVER-MCCURTAIN-RED RIVER-
146 PM CDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 230 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
LITTLE RIVER...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
RED RIVER AND BOWIE...
INCLUDING THE FOLLOWING LOCATIONS...
ALLEENE...ARKINDA...FOREMAN...DE KALB...NEW BOSTON AND SIMMS...
AT 144 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR DE KALB...OR 10 MILES NORTHWEST
OF SIMMS...MOVING NORTHEAST AT 25 MPH.
SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
09Special weather statement, Apr 21, 1:48 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
148 PM CDT THU APR 21 2011
ARZ072-073-LAZ004>006-211930-
CLAIBORNE-COLUMBIA-LINCOLN-UNION-
148 PM CDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 230 PM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN SOUTH CENTRAL ARKANSAS...
UNION...
IN SOUTHWEST ARKANSAS...
COLUMBIA...
IN NORTHWEST LOUISIANA...
CLAIBORNE...
IN NORTH CENTRAL LOUISIANA...
UNION AND LINCOLN...
INCLUDING THE FOLLOWING LOCATIONS...
EL DORADO...JUNCTION CITY...LISBON...NORPHLET...WESSON AND
BERNICE...
AT 144 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTHEAST OF ATLANTA TO JUNCTION CITY TO 5 MILES SOUTH OF JUNCTION
CITY...OR ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST OF JUNCTION
CITY TO JUNCTION CITY...MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
09Special weather statement, Apr 21, 2:36 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
236 PM CDT THU APR 21 2011
ARZ051-060-212000-
HEMPSTEAD-HOWARD-
236 PM CDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 300 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
HEMPSTEAD AND HOWARD...
INCLUDING THE FOLLOWING LOCATIONS...
BLEVINS...MINERAL SPRINGS...NASHVILLE...SARATOGA AND TOLLETTE...
AT 235 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR TOLLETTE...OR 5 MILES SOUTHEAST
OF MINERAL SPRINGS...MOVING NORTHEAST AT 30 MPH.
PENNY SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.
09The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 8:33 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 57 min |
| Apr 20, 8:56 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 64 min |
| Apr 20, 10:00 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Nevada | 60 min |
| Apr 20, 10:35 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Sevier | 40 min |
| Apr 21, 12:24 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 66 min |
| Apr 21, 1:14 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 61 min |
| Apr 21, 3:38 AM CDT | Flash Flood Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 4 hr |
| Apr 21, 7:16 AM CDT | Flash Flood Warning | SHV | Hempstead, Howard, Lafayette, Little River, Miller, Nevada and 1 more | 4 hr |
| Apr 21, 8:20 AM CDT | Severe Thunderstorm Warning | SHV | Columbia, Union | 55 min |
| Apr 21, 8:25 AM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette | 31 min |
| Apr 21, 8:35 AM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 55 min |
| Apr 21, 8:59 AM CDT | Severe Thunderstorm Warning | SHV | Union | 31 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.